# SDR 97ZZZX417

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2531U
- Make and model: Beech A36
- Aircraft serial: E2301
- System (JASC): 6122 · Propeller Governor
- Part: Housing
- Part number: C29003GT23
- Condition: Cracked
- Location: Gov Speed Lever
- Part time: 1,436 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INVESTIGATION OF PROP RPM PROBLEM, IT WAS NOTED THE RPM INDICATION AT FULL THROTTLE WAS ONLY 2100 RPM.  GAINED ACCESS TO THE GOVERNOR AND NOTED THE SPEED LEVER SHAFT WAS LOOSE AND THE END HOUSING CRACKED 360 DEGREES AROUND ITS BASE.  NOTE:  THIS HOUSING IS MADE OF PLASTIC.
